Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 4, Pages 789-796
http://dx.doi.org/10.1155/S0161171291001059

An Arzela-Ascoli type theorem for random functions

Department of Electrical Engineering, Tufts University, Medford 02155, Massachusetts, USA

Received 26 June 1990; Revised 6 March 1991

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joseph P. Noonan and Henry M. Polchlopek, “An Arzela-Ascoli type theorem for random functions,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 4, pp. 789-796, 1991. https://doi.org/10.1155/S0161171291001059.